# SDR ASAA2021011433876

- Difficulty date: January 14, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,650 hours, 6,823 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RESET.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 21-62 TASK 842.  CONT CAB ZONE TEMP LIGHT EXTINGUISHES AND TEST NORMAL, REF 21-62 TASK 801.
